Palczewski, J and Schenk-Hoppe, KR (2010) Market selection of constant proportions investment strategies in continuous time. Journal of Mathematical Economics, 46 (2). 248 - 266. ISSN 0304-4068
Abstract
This paper studies the wealth dynamics of investors holding self-financing portfolios in a continuous-time model of a financial market. Asset prices are endogenously determined by market clearing. We derive results on the asymptotic dynamics of the wealth distribution and asset prices for constant proportions investment strategies. This study is the first step towards a theory of continuous-time asset pricing that combines concepts from mathematical finance and economics by drawing on evolutionary ideas.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2010, Elsevier. This is an author produced version of a paper published in Journal of Mathematical Economics. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | evolutionary finance; wealth dynamics; endogenous asset prices; random dynamical systems |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 09 Jun 2014 11:25 |
Last Modified: | 20 Jan 2018 17:11 |
Published Version: | http://dx.doi.org/10.1016/j.jmateco.2009.11.011 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.jmateco.2009.11.011 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:79164 |